Volume 3, Issue 1
Radial Solutions of Free Boundary Problems for Degenerate Parabolic Equations

Li Huilai

J. Part. Diff. Eq.,3(1990),pp.47-68

Published online: 1990-03

Preview Full PDF 360 2508
Export citation
  • Abstract
ln this paper we are devoted to the free boundary problem {u_t = ΔA(u) \quad (x,t) ∈ G_{r,r} u(x, 0) = φ(x) \quad ∈ G_0 u|_r = 0 (\frac{∂A(u)}{∂x_i}v_i + ψ(x)v_1)|_r = 0, where A'(u) ≥ 0. Under suitable assumptions we obtain the existence and uniqueness of global radial solutions for n =2 and local radial solutions for n ≥ 3.
  • Keywords

High dimensions degenetate parabolic free boundary

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-3-47, author = {Li Huilai}, title = {Radial Solutions of Free Boundary Problems for Degenerate Parabolic Equations}, journal = {Journal of Partial Differential Equations}, year = {1990}, volume = {3}, number = {1}, pages = {47--68}, abstract = { ln this paper we are devoted to the free boundary problem {u_t = ΔA(u) \quad (x,t) ∈ G_{r,r} u(x, 0) = φ(x) \quad ∈ G_0 u|_r = 0 (\frac{∂A(u)}{∂x_i}v_i + ψ(x)v_1)|_r = 0, where A'(u) ≥ 0. Under suitable assumptions we obtain the existence and uniqueness of global radial solutions for n =2 and local radial solutions for n ≥ 3.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5790.html} }
TY - JOUR T1 - Radial Solutions of Free Boundary Problems for Degenerate Parabolic Equations AU - Li Huilai JO - Journal of Partial Differential Equations VL - 1 SP - 47 EP - 68 PY - 1990 DA - 1990/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5790.html KW - High dimensions KW - degenetate parabolic KW - free boundary AB - ln this paper we are devoted to the free boundary problem {u_t = ΔA(u) \quad (x,t) ∈ G_{r,r} u(x, 0) = φ(x) \quad ∈ G_0 u|_r = 0 (\frac{∂A(u)}{∂x_i}v_i + ψ(x)v_1)|_r = 0, where A'(u) ≥ 0. Under suitable assumptions we obtain the existence and uniqueness of global radial solutions for n =2 and local radial solutions for n ≥ 3.
Li Huilai. (1970). Radial Solutions of Free Boundary Problems for Degenerate Parabolic Equations. Journal of Partial Differential Equations. 3 (1). 47-68. doi:
Copy to clipboard
The citation has been copied to your clipboard